Generalized Absolute Stability Using Lyapunov Functions With Relaxed Positivity Conditions

Abstract : This paper considers the stability analysis of nonlinear Lurie type systems where the nonlinearity is both (locally) sector and slope restricted. Convex conditions for verifying stability, computing outer estimates of reachable sets and upper bounds on the induced L 2 gain in a local or global domain are proposed. The conditions use a Lya-punov function that is quadratic on both the states and the nonlinearity and has an integral term on the nonlinearity. Numerical examples outline the benefits of the proposed approach.
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01710273
Contributor : Giorgio Valmorbida <>
Submitted on : Friday, January 18, 2019 - 4:37:11 PM
Last modification on : Thursday, February 7, 2019 - 3:32:58 PM

File

SCL_Rational_SOS_GVmod.pdf
Files produced by the author(s)

Identifiers

Citation

R. Drummond, Giorgio Valmorbida, S. Duncan. Generalized Absolute Stability Using Lyapunov Functions With Relaxed Positivity Conditions. IEEE Control Systems Letters, IEEE, 2018, 2 (2), pp.207 - 212. ⟨10.1109/LCSYS.2017.2782747⟩. ⟨hal-01710273⟩

Share

Metrics

Record views

129

Files downloads

9